×

zbMATH — the first resource for mathematics

Unités et classes dans les extensions metabéliennes de degrè \(n\ell^s\) sur un corps de nombres algébriques. (French) Zbl 0436.12007

MSC:
11R18 Cyclotomic extensions
11R32 Galois theory
11R27 Units and factorization
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] T. CALLAHAN, The 3-class of non Galois cubic fields, Mathematika, 21 (1974). · Zbl 0312.12008
[2] C. CHEVALLEY, Sur la théorie du corps de classes dans LES corps finis et LES corps locaux, J. of the Fac. of Sc., Tokyo, t. 2 (1933). · JFM 59.0190.01
[3] F. GERTH III, On l-class group of certain number fields, Mathematika, 23 (1976). · Zbl 0353.12004
[4] R. GILLARD, Zl-extensions, fonctions lp-adiques et unités cyclotomiques, Séminaire de Théorie des nombres, Bordeaux (1976-1977). · Zbl 0392.12006
[5] G. GRAS, Nombre de ϕ-classes invariantes. Application aux classes des corps abéliens, Bull. Soc. Math. France, 106 (1978), 337-364. · Zbl 0392.12005
[6] G. GRAS, Sur LES l-classes d’idéaux des extensions non galoisiennes de Q de degré premier impair l, à clôture galoisienne diédrale de degré 2l, J. Math. Soc. Japan, t. 26, n° 4 (1974). · Zbl 0279.12004
[7] F. HALTER-KOCH, Einheiten und divisorenklassen in Galois’schen algebraischen zahlkörpern mit diedergruppe der ordnung 2l für eine ungerade primzahl l, Acta Arithmetica, 33 (1977). · Zbl 0416.12003
[8] K. IIMURA, A criterion for the class number of a pure quintic field to be divisible by 5, J. angew. Math., t. 292 (1977). · Zbl 0351.12003
[9] J.F. JAULENT, Structures galoisiennes dans LES extensions métabéliennes, Thèse, 3ème cycle, Besançon (1979).
[10] W. JEHNE, Uber die einheiten und divisorenklassengruppe von reellen frobeniuskörpern von maximaltyp, Math. Zeit., 152 (1977), 223-252. · Zbl 0338.12008
[11] S. KOBAYASHI, On the l-class rank in some algebraic number field, J. Math. Soc. Japan, t. 26 (1974). · Zbl 0286.12004
[12] N. MOSER et F. HALTER-KOCH, Sur le nombre de classes de certaines extensions métacycliques sur Q ou sur un corps quadratique imaginaire, J. Math. Soc. Japan, t. 90 (1978). · Zbl 0378.12005
[13] C.J. PARRY, Class number relations in pure quintic fields, Symposia Mathematica, t. 15 (1975). · Zbl 0331.12003
[14] C.D. WALTER, A class number relation in Frobenius extensions of number fields, Acta Arithmetica, t. 24 (1977).
[15] C.D. WALTER, Brauer’s class number relation, Acta Arithmetica, t. 35 (1979). · Zbl 0401.12009
[16] C.D. WALTER, The ambiguous class group and the genus group of certain non-normal extensions, Mathematica, 26 (1979), 113-124. · Zbl 0408.12004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.